# SDR SIMA202301221001

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 50,422 hours, 46,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVERTEMP ON CLIMBOUTAND DURING DECENT INTO ORD, ANTI ICE INOP MESSAGE REPORTED A BLEED 1 OVERTEMP ENROUTE, FLT DECLARED EMERGENCY DUE TO ICING CONDITIONS AND LANDED SAFELY.  REPLACED NR 1 PRECOOLER IAW AMM 36-11-04 REF NRWC 613-ORD-05129 ITEM 2 FOR PRECOOLER OPC.  ORIG SUBMISSION DATE: 1/22/2023
